Those who experience anemia problems will usually take blood boosting drugs. Unfortunately, many people are worried when taking it because it can cause the risk of hypertension to increase. Actually, can blood boosting tablets really cause this health impact?
Health expert Prof. Dr. Endang Achadi from the Indonesian Medical Nutrition Doctors Association said that blood boosting drugs would not cause hypertension . This is caused by the content in it in the form of iron. Exactly 60 mg of iron and 450 mg of folic acid. These ingredients will not cause hypertension.
Another assumption about an improper blood booster drug is if pregnant women consume it, the fetus in the womb will have a size that is too large. The content in blood boosting drugs will not cause these health effects.
“Hypertension results from abnormalities in blood vessels or abnormalities in the kidneys. The causes vary. One thing is certain, blood booster tablets do not include the cause, “explained Dr. Endang.
Indeed, blood boosting tablets can make the stomach more painful. In fact, in many cases, the color of the stool can also be blackened due to the influence of iron additives. In addition, some people call symptoms such as constipation and nausea after consuming them.
“Consuming it is not dangerous and the effect will also decrease over time,” continued Dr. Endang.
The iron content is indeed quite high, but after the body gets enough iron, this excess will be left to pass through and out through the dirt. For this reason, this tablet is nothing to worry about.
Blood booster tablets should not be consumed by people with thalassemia and hemochromatosis. In addition, for those who have anemia, it’s a good idea to take this medicine about one hour before going to bed in order to provide maximum health benefits. Besides that, it’s good to have blood booster medicine not eaten together with fruits.
Blood-boosting tablets sometimes also have a distinctive aroma and are not pleasant enough to be liked by many people.